# SDR 2007F00039

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Make and model: Piagio P180
- System (JASC): 2150 · Cabin Cooling System
- Part: Drain Pan
- Part number: 80K197537401
- Condition: Warped
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO THE HEAT IN THIS AREA, THIS DRAIN PAN IS CRACKING AND WARPING, WHICH IN TURN IS CAUSING THE WATER FROM THE EVAPORATOR TO SPILL INTO THE BELLY OF THE AIRCRAFT. THE RESOLUTION HAS BEEN TO REWORK THE PAN, REFORMING THE PAN FROM ALUMINUM STOCK, USING ORIGINAL DRAIN MAST. SEVERAL OF THESE HAVE BEEN FOUND ON OUR FLEET OF 36 AIRCRAFT.
